# SDR AALA20040449

- Difficulty date: April 10, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Motor
- Condition: Shorted
- Location: Seat
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - BELT CAUGHT IN SEAT TRACK AT 4J AND SHORTED TRACKING AND SWIVEL MOTORS OUT.  SMOKE WAS PRESENT.  PULLED CIRCUIT BREAKER FOR SEAT 4J AND PLACARD PER 25-04D AUTHORITY 4-105DC-C.  REPLACED LEFT BACK SUPPORT ARM ADJUSTED SWIVEL CABLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
